Items where Author is "Vasudeva, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 38.

Article

Vasudeva, R. and Srilakshminarayana, G. (2015) Anti-cancer activity of 2,4-disubstituted thiophene derivatives: dual inhibitors of lipoxygenase and cyclooxygenase. Probability and Mathematical Statistics, 35 (1). pp. 129-142. ISSN 0208-4147

Vasudeva, R. and Vasantha Kumari, J. (2014) Asymptotic behaviour of near-maxima of Gaussian sequences. Metrika, 77 (7). pp. 861-866. ISSN 0026-1335

Vasudeva, R. and Vasantha Kumari, J. and Ravi, S. (2014) On the asymptotic behaviour of extremes and near maxima of random observations from the general error distributions. Journal of Applied Probability, 51 (2). pp. 528-541. ISSN 0021-9002

Vasudeva, R. (2013) Almost sure behaviour of near moving maxima. J. Statist. Plann. Inference, 143 (1). pp. 96-106.

Vasudeva, R. and Srilakshminarayana, G. (2013) On strong large deviation results for lightly trimmed sums and some applications. Statistics & Probability Letters , 83 (7). 1745 - 1753.

Sreehari, M. and Vasudeva, R. (2012) Characterizations of multivariate geometric distributions in terms of conditional distributions. METRIKA, 75 (2). pp. 271-286.

Sreehari, M. and Ravi, S. and Vasudeva, R. (2011) On sums of independent random variables whose distributions belong to the max domain of attraction of max stable laws. EXTREMES, 14 (3). pp. 267-283.

Vasudeva, R. and Moridani, Alireza Yousefi (2011) Kiefer's law of the iterated logarithm for the vector of upper order statistics. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 31 (2). pp. 331-347.

Vasudeva, R. and Moridani, Alireza Yousefi (2010) Limit distributions of the extremes of a random number of random variables in a stationary Gaussian sequence. ProbStat Forum, 3 (July). pp. 78-90.

Vasudeva, R. and Srilakshminarayana, G. (2009) Chover's law of iterated logarithm for trimmed sums when the distribution function belongs to the domain of partial attraction of a semi-stable law. J. Indian Statist. Assoc., 47 (2). pp. 161-181.

Vasudeva, R. and Divanji, G. (2009) A bivariate law of iterated logarithm for partial sums and delayed sums. Open Stat. Prob. J., 1. pp. 65-70.

Vasudeva, R. and Moridani, Alireza Yousefi (2008) Almost sure lower bound for the selection differential. Calcutta Statist. Assoc. Bull., 60 (239-24). pp. 219-233.

Vasudeva, R. and Divanji, G. (2006) Chover's form of law of iterated logarithm for rapidly increasing subsequences. J. Indian Statist. Assoc., 44 (2). pp. 185-195.

Vasudeva, R. and Divanji, G. (2006) On almost sure behavior of stable subordinators over rapidly increasing sequences. THEORY OF PROBABILITY AND ITS APPLICATIONS, 50 (4). pp. 718-722.

Vasudeva, R. and Divanji, G. (2005) On almost sure behavior of stable subordinators over rapidly increasing sequences. Teor. Veroyatn. Primen., 50 (4). pp. 818-822.

Bhattacharjee, Manish C. and Ravi, S. and Vasudeva, R. and Mohan, N. R. (2003) New order preserving properties of geometric compounds. STATISTICS & PROBABILITY LETTERS, 64 (2). pp. 113-120.

Vasudeva, R. (1999) Law of the Iterated Logarithm for Moving Maxima. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 61 (2). pp. 166-173.

Vasudeva, R. (1999) Law of the iterated logarithm for moving maxima. Sankhyā Ser. A, 61 (2). pp. 166-173.

Janardan, K. G. and Mohan, N. R. and Vasudeva, R. and Hebbar, H. Vishnu (1997) A stochastic model with random change point for the study of oviposition tactics of weevils on beans. Journal of Statistical Planning and Inference, 61 (2). pp. 193-201. ISSN 0378-3758

Janardan, K. G. and Vasudeva, R. and Mohan, N. R. (1995) On some special birth processes in biology. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 24 (4). pp. 1033-1038. ISSN 0361-0926

Vasudeva, R. and Savitha, S. (1993) On the increments of wiener process a look through sub sequences. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 47 (1). pp. 153-158. ISSN 0304-4149

Mohan, N. R. and Vasudeva, R. and Hebbar, H. V. (1993) On geometrically infinitely divisible laws and geometric domains of attraction. Sankhyā Ser. A, 55 (2). pp. 171-179.

Vasudeva, R. (1992) Iterated logarithm laws, confidence sequences and sequential tests. pp. 164-177.

Vasudeva, R. and Savitha, S. (1992) Law of the iterated logarithm for random subsequences. J. Indian Statist. Assoc., 30 (1). pp. 13-24.

Vasudeva, R. and Divanji, G. (1991) Law of iterated logarithm for random subsequences. STATISTICS & PROBABILITY LETTERS, 12 (3). pp. 189-194. ISSN 0167-7152

Vasudeva, R. and Divanji, G. (1990) Almost sure limit set of the vector sequence of partial sums and delayed sums. Calcutta Statist. Assoc. Bull., 39 (155-15). pp. 151-161.

Divanji, G. and Vasudeva, R. (1989) Tail behavior of distributions in the domain of partial attraction and some related iterated logaritham laws. SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A, 51 (Part 2). pp. 196-204. ISSN 0581-572X

Vasudeva, R. and Divanji, G. (1988) Law of the iterated logarithm for the increments of stable subordinators. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 28 (2). pp. 293-300. ISSN 0304-4149

Vasudeva, R. (1987) Functional laws of the iterated logarithm for bivariate sums. SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A, 49 (Part 2). pp. 232-247. ISSN 0581-572X

Vasudeva, R. (1987) Functional laws of the iterated logarithm for bivariate sums. Sankhyā Ser. A, 49 (2). pp. 232-247.

Vasudeva, R. (1986) A note on Wichura's law of the iterated logarithm. J. Indian Statist. Assoc., 24. pp. 85-90.

Vasudeva, R. (1985) On the lower functions of subordinators. J. Indian Statist. Assoc., 23. pp. 75-81.

Vasudeva, R. (1984) Chover's law of the iterated logarithm and weak convergence. Acta Math. Hungar., 44 (3-4). pp. 215-221.

Pakshirajan, R. P. and Vasudeva, R. (1981) A Functional Law of the Iterated Logarithm for a Class of Subordinators. Annals of Probability, 9 (6). pp. 1012-1018.

Vasudeva, R. (1980) Functional Law of the Iterated Logarithm for I.I.D. Random Variables Attracted to a Completely Asymmetric Stable Law. Theory of Probability & Its Applications, Theory of Probability & Its Applications, 24 (4). pp. 833-838. ISSN 0040-585X

Vasudeva, R. (1978) A log log law for Abel's sum. Acta Mathematica Academiae Scientiarum Hungarica, 32 (3-4). pp. 205-215. ISSN 0001-5954

Vasudeva, R. (1978) A Logarithmic Law for Sums of Stable Random Variables. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 40 (2, Art). pp. 174-184. ISSN 0581572X

Conference or Workshop Item

Vasudeva, R. (1986) Number of boundary crossings related to the strong law of large numbers and the law of the iterated logarithm. In: Proceedings of the National Seminar on Stochastic Process, Statistical Inference and Sample Survey (Sambalpur, 1985).

This list was generated on Sun Sep 24 22:45:06 2017 IST.